Z Gastroenterol 2008; 46(7): 695-699
DOI: 10.1055/s-2007-963721
Kasuistik

© Georg Thieme Verlag KG Stuttgart · New York

Autoimmunhämolytische Anämie unter Oxaliplatin

Immune-Mediated Hemolytic Anemia under OxaliplatinF. Gundling1 , M. Tiller2 , M. Fuchs2 , W. Schepp2
  • 1Second Department of Medicine, Bogenhausen Academic Teaching Hospital, Technical University of Munich
  • 2Technical University of Munich, Second Department of Medicine, Bogenhausen Academic Teaching Hospital
Further Information

Publication History

Manuskript eingetroffen: 10.10.2007

Manuskript akzeptiert: 1.11.2007

Publication Date:
10 July 2008 (online)

Zusammenfassung

Die Induktion einer Autoimmunhämolyse ist eine seltene Nebenwirkung von Oxaliplatin. Eine 68-jährige Patientin stellte sich wegen eines progredienten Ikterus und ausgeprägter Belastungsdyspnoe vor. Einen Tag zuvor hatte sie die 5. Gabe des 8. Zyklus einer Chemotherapie nach dem FUFOX-Protokoll mit Oxaliplatin und 5-Fluorouracil (75 %) bei bekanntem metastasierten Adenokarzinom des Sigmas erhalten. Laborchemisch zeigte sich eine hämolytische Anämie mit begleitender Thrombo- und Leukopenie. Im weiteren Verlauf kam es zu einer raschen weiteren Verschlechterung des Hämoglobin-Wertes (Hb), bei deutlich ansteigenden Hämolyseparametern. Bei positivem direktem Coombs-Test wurde der Verdacht auf eine Oxaliplatin-vermittelte autoimmunhämolytische Anämie (AIHA) gestellt und neben einer Auftransfusion eine Stoßtherapie mit Steroiden eingeleitet. Darunter normalisierten sich Hb und Leukozyten. Bei progredienter Tumorerkrankung und Immunpanzytopenie unter Oxaliplatin erfolgte eine Umstellung der Chemotherapie auf ein anderes, Oxaliplatin-freies Schema. Da nach Reexposition offensichtlich regelhaft eine schwerere Hämolyse eintritt, muss eine AIHA unter Oxaliplatin-haltiger Chemotherapie rasch diagnostiziert werden. Die Durchführung des direkten Coombs-Tests ist hier ein essenzieller Bestandteil der Diagnostik.

Abstract

The induction of autoimmune hemolysis is a rare side effect of oxaliplatin. A 68-year-old patient was referred to our hospital because of progedient jaundice and exertional dyspnea. One day before she had received the 5th consecutive week of treatment of the 8th cycle of a chemotherapy according to FUFOX protocol with oxaliplatin and 5-fluorouracil because of metastasized adenocarcinoma of the sigma. Laboratory values revealed hemolytic anemia associated with thrombocytopenia and neutropenia. In the further clinical course a rapid decline of the hemoglobin (hb) level could be observed associated with a significant increase of hemolysis parameters. A direct Coombs test was positive consistent with oxaliplatin-mediated autoimmune anemia (AIHA) and a pulse therapy with steroids was started accompanied by transfusions resulting in a normalization of red blood cell and white blood cell counts. Chemotherapy was switched to an oxaliplatin-free regimen because of progressive tumor disease and induction of immune pancytopenia. Oxaliplatin-induced AIHA requires an immediate diagnosis since reexposition results in a more severe hemolysis. The direct Coomb’s test represents the essential hallmark of the diagnosis.

Literatur

Dr. Felix Gundling

Städtisches Krankenhaus München-Bogenhausen, II. Medizinische Abteilung für Gastroenterologie, Hepatologie und Gastroenterologische Onkologie

Englschalkinger Straße 77

81925 München

Phone: ++ 49/89/92 70 20 61

Fax: ++ 49/8 96/92 70 24 86

Email: Felix.Gundling@gmx.de

    >